# SDR USAA050961

- Difficulty date: August 3, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23933
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 6545834U69
- Condition: Cracked
- Location: Bs 326
- Part time: 50,585 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STABILIZER STRAP CRACKED 1 INCH, BS 326, LBL 11.  DEF PART REPLACED WITH IDENTICAL PART, IAW SRM 51-10-02 AND 51-40-02.  (M)
